# SDR DALA2022042803003

- Difficulty date: April 25, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 67,650 hours, 22,085 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 R CTR ENT DOOR EICAS MSG. AIRCRAFT MAINTAINED NORMAL. CORRECTIVE ACTION: CLEANED DOOR INDICATION SWITCH OPS CHECKED AND INDICATION GOOD PER B757 AMM. 52-11. (8808452)
